# SDR ABXA010533

- Difficulty date: October 1, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 65,066 hours, 15,948 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Condition: Sheared
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD ATTACH FITTING HAD A DOME SEALED FASTENER BACKING OFF. MAINTENANCE REPLACED THE FASTENERS IAW B767 SRM 51-40-04.
